# SDR ASAA12510905

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 15,667 hours, 4,988 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LUBE OIL MODULE OIL FILTER INDICATOR EXTENDED.  PERFORMED OIL FILTER INDICATOR INSPECTION REF MM 49 91 13 200 801.  REPLACED LUBE FILTER ELEMENT & RESET OIL FILTER INDICATOR REF MM 49 91 13 600 801.  SERVICED APU OIL TO FULL REF MM 12 13 31.
